Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had hemorrhagic stroke. Have migriaine. Want to take psychedelic mushrooms

i had a hemmahoragic right hemisphere stroke about 6 months ago. I also suffer from migraine headaches and have read much about psilocybin used for migraine relief. I want to take a sub-psychoactive dose of psychadelic mushrooms to see if it will help, but am concerned about any complications it may cause due to my stroke. Can you provide any advice or insight?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello user,
You are advised not to take any external medications/mushrooms which is not advised to you as there are more chances of stroke symptoms in patients with previous strokes.

Also there are some mushrooms, which causes blood clotting values to change causing severe bleeding complains, even hemorrhagic stroke.

Hope my advise helped you.
Dr Hari Om Chandrakar
Answered: Sat, 23 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor